Xu Jian, Lu Qishao, Huang Kelei. Nonlinear Normal Modes and Their Superposition in a Two Degrees of Freedom Asymmetric System with Cubic Nonlinearities[J]. Applied Mathematics and Mechanics, 1998, 19(12): 1077-1086.
Citation: Xu Jian, Lu Qishao, Huang Kelei. Nonlinear Normal Modes and Their Superposition in a Two Degrees of Freedom Asymmetric System with Cubic Nonlinearities[J]. Applied Mathematics and Mechanics, 1998, 19(12): 1077-1086.

Nonlinear Normal Modes and Their Superposition in a Two Degrees of Freedom Asymmetric System with Cubic Nonlinearities

  • Received Date: 1996-09-02
  • Rev Recd Date: 1997-03-20
  • Publish Date: 1998-12-15
  • This paper investigates nonlinear normal modes and their superposition in a two degrees of freedom asymmetric system with cubic nonlinearities for all nonsingular conditions,based on the invariant subspace in nonlinear normal modes for the nonlinear equations of motion.The focus of attention is to consider relation between the validity of superposition and the static bifurcation of modal dynamics.The numerical results show that the validity has something to do not only with its local restriction,but also with the static bifurcation of modal dynamics.
  • loading
  • [1]
    R.M.Rosenberg,Normal modes in nonlinear dual-mode systems,J.Appl.Mech.,27(3)(1960),263-268.
    [2]
    R.M.Rosenberg,On normal vibrations of a general class of nonlinear dual-mode systems,J.Appl.M ech.,28(3)(1961),275-283.
    [3]
    R.M.Rosenberg,The normal modes of nonlinear n-degree of freedom systems,J.Appl.Mech.,30(1)(1962),7-14.
    [4]
    R.M.Rosenberg,On a geometrical method in nonlinear vibrations,in Les Vibrations Forces dans systems Non linearies,Int.Conf.in Nonlinear Vibrations,Marseille(1964).
    [5]
    R.M.Rossenberg,On nonlinear vibrations of systems with many degrees of freedom,Adv.Appl.Mech.,8(2)(1966),155-242.
    [6]
    S.W.Shaw and C.Pierre,Normal modes for nonlinear vibrations systems,J.Sound Vibration,164(1)(1993),35-122
    [7]
    G.V.Anand,Natural modes of a coupled nonlinear system,Internat.J.Non-Linear Mech.,7(1)(1972),81-91.
    [8]
    A.K.Mishra and M.C.Singh,The normal modes of nonlinear symmetric systems by group representation theory,Internat.J.Non-Linear.Mech.,9(4)(1974),463-480.
    [9]
    T.K.Caughey,A.Vakakis and J.M.Sivo,Analytical study of similar normal modes and their bifurcations in a class of strongly nonlinear systems,Internat.J.Non-Linear Mech.,25(5)(1990),521 533.
    [10]
    T.L.Jonson and R.Rand,On the existence and bifurcation of minimal modes,Internat.J.Non-Linear Mech.,14(1)(1979),1-12.
    [11]
    陈予恕、徐鉴,Vandel Pol-Duffing-Mathieu型方程主参数共振分叉解的普适性分类,中国科学A辑,25(12)(1995),1281-1297.
  • 加载中

Catalog

    通讯作者: 陈斌, bchen63@163.com
    • 1. 

      沈阳化工大学材料科学与工程学院 沈阳 110142

    1. 本站搜索
    2. 百度学术搜索
    3. 万方数据库搜索
    4. CNKI搜索

    Article Metrics

    Article views (2249) PDF downloads(683) Cited by()
    Proportional views
    Related

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return